# SDR SWAA2020022874906

- Difficulty date: February 17, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON L/H HORIZONTAL STABILIZER INSPAR RIB #4 STAB. STA. 120.30 AT LOWER SECTION OF VERTICAL STIFFENER #3 FROM FORWARD TO AFT. / REPAIRED STIFFENER #3 PER AMM AND SRM.
